Jump to content

Photo

My Accutane Journey (Pics)

accutane log red mark

This topic has been archived. This means that you cannot reply to this topic.
62 replies to this topic

#61 lila19

lila19

    Junior Member

  • Members
  • Posts & Likes
    Posts: 61
    Likes: 2
About Me
  • Joined: 10-September 12

Posted 22 July 2013 - 11:58 AM

I hate having to return here, but I feel like I have to. I've been getting zits lately, at least one per day. Is this normal?



#62 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Joined: 11-February 11

Posted 22 July 2013 - 04:31 PM

Would you say that your acne is associated with oily skin?

 

Have you been using a maintenance therapy after Accutane, preferably a topical retinoid?

 

See my posts here:

 

http://www.acne.org/...tane/?p=3367732

http://www.acne.org/...tane/?p=3367391

 

 

Good luck


Edited by biggs881, 22 July 2013 - 04:43 PM.


#63 lila19

lila19

    Junior Member

  • Members
  • Posts & Likes
    Posts: 61
    Likes: 2
About Me
  • Joined: 10-September 12

Posted 09 February 2014 - 03:37 PM

Ok, I absolutely HATE having to post here again... but I feel like I need to.

 

It's been about a year since I finished Accutane, and I've had my first major breakout since then. I don't know if it's bad or not, but I doesn't matter because I feel so depressed that I am considering getting an appointment with my derm soon. I currently have about 10 (!!!!) active zits on my face right now. What the hell.

 

I think that this might be stress-induced -got an important exam on two days, and my last dentist appointment went like crap-, so I'll wait to see what happens during this week, but I don't know. I'm confused, sad, and angry. Fucking acne won't go away, and I've nothing to fight it (no creams or pills, nothing).


Edited by lila19, 09 February 2014 - 03:38 PM.